HERMAN M. MEYER, M.D.; JEROME E. COOK, M.D., F.A.C.P.
Many reports have appeared regarding the occasional occurrence of jaundice in patients who are receiving or have recently received chlorpromazine. It is rather generally stated that the incidence of such jaundice is very low, around 1% or less, although some clinicians have had a less favorable experience, such as the three cases of jaundice in 26 patients reported by Isaacs, Macarthur and Taylor.1 Our own experience, though meager, has been of a similarly frequent incidence of jaundice. The severity of the case here reported has given us caution in any free employment of the drug. While the conclusions voiced as
Learn more about subscription options.
Register Now for a free account.
MEYER HM, COOK JE. LONG CONTINUING JAUNDICE FOLLOWING MINIMAL CHLORPROMAZINE (THORAZINE) MEDICATION(LONG CONTINUING JAUNDICE FOLLOWING MINIMAL CHLORPROMAZINE (THORAZINE) MEDICATION*). Ann Intern Med. 1958;48:199–202. doi: 10.7326/0003-4819-48-1-199
Download citation file:
Published: Ann Intern Med. 1958;48(1):199-202.
Emergency Medicine, Hospital Medicine.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only